advertisement
Question
Posted by: concerned and frustrated | 2009-12-11

testostorone

Hi Doc
i am concerned about my husbands very low testostorone levels.
he is unable to hold an errection at all at the moment.
he has had numerous tests done and as a result the only solution is to have the testostorone injection.
can you tell me if this is the only solution and how long will it take to take effect? he has had 3 months of injections so far.
his colest, sugar etc are all normal. he is controlled for hypertension.
i have been told that it is high risk?
please urgently can i have some advice?
i am also sexually frustrated as he is not interested in sex, obviously.

regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

He needs to discuss this with his doctor. The level/dose may not be enough yet or may not have kicked in yet. ONce the doctor establishes that his testerone levels are normal, you may then need to check out other reasons for his erectile difficulties (if this is the main problem). I'm really pleased that other medical causes have been ruled out; in which case psychological factors need to be addressed (e.g. individual issues like performance anxiety, low esteem and relatioship factors like anger, mistrust, inability to please you sexually). Once his T is normal, and if the sexual problems do not improve, try to access a sex therapist via your GP or the SASHA helpline 0860100262.

Claire
on behalf of SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sexologist | 2009-12-12

He needs to discuss this with his doctor. The level/dose may not be enough yet or may not have kicked in yet. ONce the doctor establishes that his testerone levels are normal, you may then need to check out other reasons for his erectile difficulties (if this is the main problem). I'm really pleased that other medical causes have been ruled out; in which case psychological factors need to be addressed (e.g. individual issues like performance anxiety, low esteem and relatioship factors like anger, mistrust, inability to please you sexually). Once his T is normal, and if the sexual problems do not improve, try to access a sex therapist via your GP or the SASHA helpline 0860100262.

Claire
on behalf of SASHA

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement